MAUDE Adverse Event Report: Corin Ltd Unity Total Knee System; Unity Tibial Insert PS Fixed Size 5 12mm

Corin Ltd Unity Total Knee System; Unity Tibial Insert PS Fixed Size 5 12mm
Model Number 112.016.85
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Unity revision of the ps insert after approx.2 years due to instability.
 
Additional Manufacturer Narrative
(b)(4) initial report the following additional information has been requested in order to progress with the investigation of this event: - could they provide the operative reports for both the primary and revision procedures? - could they describe the reason for the reported instability? what was identified intra-operatively as the cause of the instability? - were the femoral and tibial components found to be well fixed and correctly positioned? were they retained during the revision? - why was only the tibial insert revised? was a different thickness implanted? - was the explanted insert found to be damaged or excessively worn? - could they provide the post-primary and pre-/post-revision x-rays, if available? however the reporter didn't respond.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.A review of the available manufacturing records did not identify any findings that could be associated with the reported instability.The reporter indicated in his report that the device was not available for return.Based on the available information, no further investigation can be conducted and the root cause has not been determined.This case is now considered closed the submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Unity Total Knee System
Common Device Name
Unity Tibial Insert PS Fixed Size 5 12mm
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50098398
Report Number9614209-2026-00077
Device Sequence Number13341681
Product Code JWH
UDI-Device Identifier05055343875391
UDI-Public05055343875391
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K113060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number112.016.85
Device Catalogue NumberNot applicable
Device Lot Number512890
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale